Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Have taken Norethisterone to postpone periods. Had unprotected sex. Having slight bleeding, stomach cramps, darkened nipples. Pregnant?

hi i have a 28 day periiod cycle but i took Norethisterone to delay my period from 8th sept until 14 sept, i had a period on the 18th sept and everything was fine, i was going away again on the 6th oct until 23rd october which ment i would have my period again while away, so i took Norethisterone from 6th oct until the packet ran out on the 20th oct, i then had a period on the 24th october. i have come away again and i have not taken Norethisterone so i was under the understanding that my period should not be due until 21st nov however i have starting bleeding lightly today on the 16th nov. my concern is that is this normal to mess up your cycles and bleed early or could it be that i am pregnant? my husband is abroad hense the lots of trips! i am usually on the mini pill femulen but stopped it once i returned on oct 23rd to give my body a rest for a month or so, but then when i found out i had to travel again on 10th november i took went back on the femulen so i would be protected, but only took one tablet on the 9th of november and forgot to pack them with me so i have been having unprotected sex from then till now. my concern is could the one femulen tablet forced a bleed or could it be my period early or lastly could this mean that i may in fact be pregnant although i am bleeding, would appreciate any advice you may have on this. i have had slight stomach cramps for a few days, no breast tenderness but my nipples have darkened slightly what ever that could mean? kind regards
Asked On : Tue, 20 Nov 2012
Answers:  0 Views:  31 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor